# SDR 95FDEA01546

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 766-852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGITUDINAL FLOORBEAM AT BS 766 TO 852 LBL 24 WL 208.  FOUND CORROSION BEYOND LIMITS PER FEDEX SRM 53-10-1.  REMOVED DAMAGED BEAM FABRICATED AND INSTALLED NEW BEAM PER FEDEX SRM 53-10-2 AND FEDEX MM 28-11-0.
